| Model Number |
M00536540 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be used during a procedure performed on (b)(6) 2024.During the procedure, the flap of the stent was bent upon insertion, and the stent could not be placed properly.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: no further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 capture the reportable event of stent kinked.